Symmetry of the Dirac equation with an external non-Abelian gauge field

V. G. Bagrov, A. V. Shapovalov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)235-242
Number of pages8
JournalSoviet Physics Journal
Volume29
Issue number3
DOIs
Publication statusPublished - Mar 1986
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Engineering(all)

Cite this

Symmetry of the Dirac equation with an external non-Abelian gauge field. / Bagrov, V. G.; Shapovalov, A. V.

In: Soviet Physics Journal, Vol. 29, No. 3, 03.1986, p. 235-242.

Research output: Contribution to journalArticle

@article{aae4c1c84ce34a6abb698faf89e96b36,
title = "Symmetry of the Dirac equation with an external non-Abelian gauge field",
author = "Bagrov, {V. G.} and Shapovalov, {A. V.}",
year = "1986",
month = "3",
doi = "10.1007/BF00891885",
language = "English",
volume = "29",
pages = "235--242",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "3",

}

TY - JOUR

T1 - Symmetry of the Dirac equation with an external non-Abelian gauge field

AU - Bagrov, V. G.

AU - Shapovalov, A. V.

PY - 1986/3

Y1 - 1986/3

UR - http://www.scopus.com/inward/record.url?scp=0022679665&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022679665&partnerID=8YFLogxK

U2 - 10.1007/BF00891885

DO - 10.1007/BF00891885

M3 - Article

VL - 29

SP - 235

EP - 242

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 3

ER -